Skip to main content

New approaches to Bayesian consistency

Walker, Stephen G. (2004) New approaches to Bayesian consistency. Annals of Statistics, 32 (5). pp. 2028-2043. ISSN 0090-5364. (doi:10.1214/009053604000000409) (KAR id:586)

PDF (New Approaches to Bayesian Consistency)
Language: English
Download (240kB) Preview
[thumbnail of New Approaches to Bayesian Consistency]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
http://dx.doi.org/10.1214/009053604000000409

Abstract

We use martingales to study Bayesian consistency. We derive sufficient conditions for both Hettinger and Kullback-Leibler consistency, which do not rely on the use of a sieve. Alternative sufficient conditions for Hellinger consistency are also found and demonstrated on examples.

Item Type: Article
DOI/Identification number: 10.1214/009053604000000409
Uncontrolled keywords: Hellinger consistency; Kullback-Leibler consistency; martingale sequence; predictive density
Subjects: H Social Sciences > HA Statistics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:21 UTC
Last Modified: 16 Nov 2021 09:39 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/586 (The current URI for this page, for reference purposes)
  • Depositors only (login required):